# SDR CA010530009

- Difficulty date: May 10, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 10,428 hours
- Engine: Pwa PT6T3
- System (JASC): 2550 · Cargo Compartments
- Part: Bearing
- Part number: 9307U
- Condition: Seized
- Location: Cargo Hook
- Component: Cargo Hook, 52800200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN OPS CHECK IT WAS DISCOVERED THAT THE UPPER HOUSING NR 76 TO LOWER HOUSING NR 100, LOCK NR 79 WAS DISLODGED. FURTHER INVESTIGATION FOUND THAT THE BEARING NR 98 (WHICH ALLOWS THE CARGO HOOK TO ROTATE UNDER LOAD) WAS SEIZED DUE TO CORROSION. THERE ARE SEVERAL POSSIBLE AREAS THAT MOISTURE COULD ENTER THIS AREA. ONE WAS THE MANUAL RELEASE CABLE AND THE SEALANT AROUND IT WAS IN POOR CONDITION. THIS HOLE THROUGH THE UPPER HOUSING IN DETAILED IN THE PICTURE PROVIDED. THE HOOK ASSEMBLY IS BIENG REPLACED. TSO OF HOOK ASSY IS 9 MONTHS..
